# SDR SWIA201439741

- Difficulty date: October 18, 2014
- Submitted: November 4, 2014
- Operation: Air carrier
- Aircraft: N746SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10202
- Aircraft time: 28,880 hours, 17,397 cycles
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Nacelle Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT ENGINE LOWER FAN COWL DOOR HAS SEVERAL DENTS AT 6 O'CLOCK POSITION.  REPAIRED LT ENGINE LOWER FAN COWL DOOR DENTS IAW REO.
